# SDR COMA9860194

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 601R751461
- Condition: Malfunction
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DID NOT EXTEND, PERFORMED MANUAL EXTENSION PER QRH.  REPLACED THE NLG DOORS SELECTOR VALVE.
